biweight; bidensity; quasi-regular density; bicellularity
This is the first in a series of papers aimed at defining and studying bitopological counterparts of the principal cardinal invariants in topology. It is devoted to study of analogues of the functions weight, density and cellularity.
 L. M. Brown: Dual Covering Theory, Confluence Structures and the Lattice of Bicontinuous Functions. Ph.D.Thesis Univ. of Glasgow, 1980.
 M. Diker: Cardinal Functions in Bitopological spaces. Ph. D. Thesis Univ. of Hacettepe, Ankara, 1991.
 I. Juhász: Cardinal Functions in Topology
. Math. Center Tracts No. 34, Math. Centrum, Amsterdam, 1971. MR 0340021
 I. Juhász: Cardinal Functions in Topology Ten Years Later
. Math. Center Tracts No. 123, Math. Centrum, Amsterdam, 1980. MR 0576927
 R. D. Kopperman P. R. Meyer: Cardinal invariants of bitopological spaces
. Časopis pro pěstování matematiky 114 (1989), no. 4, 374-380. MR 1027233
 M. J. Saegrove: Pairwise complete regularity and compactification in bitopological spaces
. J. London Math. Soc. 7 (1973), no. 2, 286-290. MR 0346758
| Zbl 0266.54009